# SDR UPS03441319

- Difficulty date: September 22, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  DURING PERFORMING BS 1000 RT BATH TUB FITTING REPLACEMENT AS PER EO NR B747-5310-18579A, IT WAS FOUND 3 EA OF FASTENER HOLES SEAM AT I/B VERT FLANGE AND 6 EA OF FASTENER HOLES FOUND OVERSIZED DIAMETER .309 INCH IN O/B HORIZ FLANGE.  THE BATH TUB FITTING REPAIRED AS PER RS NR R53-23-25077 AND AS PER EO B747-5310-17015-C FOR FURTHER INSPECTION.
